# SDR USAA990196

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Cracked
- Location: Bs 598
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CRACKS 1.75 AND 3.5 INCH LEFT SIDE OF CABIN STATION 598 CUSP MEMBRANE. CUT OUT AND INSTALLED NEW SECTION PER EA 51628. (M)
